Atopic Eczema Which Recurs Frequently And Never Heals

Hello, I have eczema up to 6 years old and it still recurs frequently. I have never been to a skin specialist but until now I have not healed well. And for the alternative, I use cinolon-n ointment. Am I addicted to that drug? please enlighten me. Thank you

1 Answer:

Hi Tyas,
Thank you for asking at HealthReplies.com.


Atopic eczema is a skin disease characterized by red itching that feels itchy especially at night. Rashes on the skin can develop into thick, even scaly skin.


Not yet known the exact cause of this disease but several factors play an important role in the emergence of the disease. Some of these factors are:

Heredity / genetic
Certain foods
The weather is like cold
Animal fur
Pollen
Stress
Clothing materials used, and so on

To handle this, a number of things can be done including:

Maintain healthy skin so it does not develop into a secondary infection
Avoid the triggers of eczema
Control stress well
Use warm clothes if cold weather aggravates complaints

Regarding your question, complaints may arise even if you have used certain drugs if trigger factors such as food, animal fur, cold weather, stress, etc. are not avoided. The use of drugs on their own initiative, especially ointments are also not recommended before checking by a doctor. The doctor must conduct an examination to determine the type, dosage, and method of using a drug. The drug that you are using right now is a drug that contains antibiotics and corticosteroids where the drug should be used according to doctor's instructions. Therefore if you experience persistent or severe symptoms it is recommended that you see your dermatologist.


For more detailed information about your questions discussed in this article.


That's all, hope it helps.

: by

Related Question

White Liquid Outside The Condom After Having Sex?

White Liquid Outside The Condom After Having Sex?

(6 months ago)

I intimate relationship with my wife using a condom, but after a while later I came out in the vagina but the condition is still using a condom. when seen outside the condom there ... Read more

Anyang After Taking Cold Medicine?

Anyang After Taking Cold Medicine?

(5 months ago)

why every time after taking cold medicine always plait anyangan ??... Read more

Abdominal Pain That Appears Accompanied By Bleeding From The Vagina?

Abdominal Pain That Appears Accompanied By Bleeding From The Vagina?

(1 month ago)

Ass .. I had abdominal pain after 1 week of sexual intercourse. And my period was out of date 15. Is it menstrual bleeding or what is it? R nWhat menstrual bleeding can I get pregn... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *